MMN-3925

Block representations for the g-Drazin inverse in Banach algebras

Huanyin Chen; Marjan Sheibani;

Abstract

We present new formulas for the g-Drazin inverse of the sum in a Banach algebra. The block representations for the g-Drazin inverse of a $2\times 2$ block operator matrix are thereby established. These extend the known results of Ljubisavljevic and Cvetkovi$\acute{c}$-Ili$\acute{c}$ (J. Comput. Applied Math., 235(2011), 3683--3690) and Bu and Zhang (Linear Algebra Appl., 439(2013), 565--576).


Vol. 24 (2023), No. 3, pp. 1259-1271
DOI: 10.18514/MMN.2023.3925


Download: MMN-3925